Skip to main content

Pedro Macias Marques

Assistant Professor (Department of Mathematics)

Employment contract in public functions indefinitely

Doctoral Degree: Matemática/Matemática - geometria algébrica (Universitat de Barcelona - 2009)
Master Degree: Matemática/Matemática - geometria e topologia (Faculdade de Ciências da Universidade de Lisboa - 2004)
Bachelor's Degree: Matemática (Faculdade de Ciências da Universidade de Lisboa - 1997)
CIMA - Research Centre for Mathematics and Applications (Integrated Member with doctorate)
Comissão de Curso do Mestrado em Matemática (Deputy)
Conselho Científico (CIMA) (Advisor)
Geometria algébrica e álgebra comutativa
fibrados vectoriais, espaços de moduli, rank de polinómios homogéneos, álgebras artinianas de Gorenstein

2020 Bolsa Papers@USA, concedida pela FLAD - Fundação Luso-Americana para o Desenvolvimento
2014 Apoio para pesquisador visitante, concedido pela FAPESP - Fundação para o Apoio à Pesquisa do Estado de São Paulo
2014 Bolsa de licença sabática, concedida pela FCT - Fundação para a Ciência e Tecnologia
2006-2009 Bolsa de doutoramento, concedida pela FCT - Fundação para a Ciência e Tecnologia

Anthony Iarrobino. Pedro Macias Marques. Chris McDaniel. "Artinian Gorenstein algebras that are free extensions over k[t]/(tn), and Macaulay duality." J. Commut. Algebra 14 (4) 553 - 569, Winter 2022.
Artinian algebras and Jordan type Anthony Iarrobino, Pedro Macias Marques, Chris McDaniel J. Commut. Algebra 14(3): 365-414 (Fall 2022). DOI: 10.1216/jca.2022.14.365
Chris McDaniel, Shujian Chen, Anthony Iarrobino, Pedro Macias Marques (2021) Free extensions and Lefschetz properties, with an application to rings of relative coinvariants, Linear and Multilinear Algebra 69, n.º 2, 305-330.
Anthony Iarrobino, Pedro Macias Marques, Symmetric Decomposition of the Associated Graded Algebra of an Artinian Gorenstein Algebra, Journal of Pure and Applied Algebra 225 (2021), n.º 3, 106496, 49 pp.
Arrondo, Enrique; Bernardi, Alessandra; Marques, Pedro Macias; Mourrain, Bernard; Skew-symmetric tensor decomposition. Commun. Contemp. Math. 23 (2021), n.º 2, 1950061, 29 pp.
Thuy Huong Pham, Pedro Macias Marques, A note on finite determinacy of matrices, Pure and Applied Mathematics Quarterly 16 (2020), 1115-1121
Anthony Iarrobino, Pedro Macias Marques, Chris McDaniel, Free extensions and Jordan type, Journal of Algebra, Volume 549, 2020, Pages 346-364, ISSN 0021-8693,
Simone Marchesi, Pedro Macias Marques and Helena Soares, Monads on projective varieties, Pacific Journal of Mathematics 296 (2018), no. 1, 155-180.
Helena Soares, Tiago Neves Sequeira, Pedro Macias Marques, Orlando Gomes, Alexandra Ferreira-Lopes, Social infrastructure and the preservation of physical capital: Equilibria and transitional dynamics, Applied Mathematics and Computation, Volume 321, 2018, Pages 614-632, ISSN 0096-3003,

* For more publications, perform a search by author name on Digital Repository of Scientific Publications of UÉ.

I Am
Section where you can select the access profile that best suits your situation.
UÉ Candidate
Training Offer, Knowing UÉ, Applications, Social Support and Useful Documentation
UÉ Student
School Calendar, Opportunities, Mobility Programs and Academic Activities
Lecturer and Researcher
R&D Units, Featured News, Research Projects, Activities under Development and Conferences
UÉ Family, Alumni Activities, Testimonials, Career Awards and Events of Interest
Business Events, Submission of Traineeship and Job Offers, UÉ Services
I Want
Section where you can select a quick link, for an action you want to perform